# SDR SIMA20220304002

- Difficulty date: March 4, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 13,912 hours, 9,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCYY LIGHT STRIPS IN FRONT OF WARDROBE WORN-C/A-FOUND 3 RH FWD PHOTOLUMINESCENT EMERGENCY LIGHT STRIPS DULL AND WORN. RAR PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
